# SDR AWXA9700127

- Difficulty date: February 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N901AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23321
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1260-1310
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE CHECK, FOUND FLOOR SUPPORT SIDE PANEL BS 1260 - 1310, RBL 20 HAS CORROSION LOWER SURFACE.  REPAIRED DAMAGED FLOOR SUPPORT AT BS 1260 - 1310, RBL 20, IAW 53-00-53, 51-70-11, 51-40-02.
